# SDR CA960910018

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2211 · Autopilot Computer
- Part: Roll Computer
- Part number: 25866873
- Condition: Erratic
- Location: Auto Pilot
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN AUTO PILOT ENGAGED AT FL 290 AIRCRAFT TURNED RIGHT SEVERELY AND AUTO PILOT DISCONNECTED IMMEDIATELY. AILERON SHOWING MORE THAN 1 NEEDLE TURN. ONE FLIGHT ATTENDANT SLIGHTLY INJURED.
